# SDR REXA201000121

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 14,223 hours, 11,886 cycles
- Engine: Ge CF343B1
- Engine time: 14,223 hours, 11,886 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 6030T41P02
- Condition: Defective
- Location: Itt
- Part time: 14,223 hours, 11,886 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT KCVG, THE LEFT ENGINE ITT INDICATED AN OVER TEMPERATURE WHEN TAKEOFF POWER WAS SELECTED.  A GATE RETURN WAS ACCOMPLISHED AND THE AIRCRAFT SWAPPED OUT.  MAINTENANCE FOUND THE INBOARD ITT THERMOCOUPLE HARNESS BAD.  THE THERMOCOUPLE HARNESS WAS REPLACED AND THE ENGINE RUNS WERE NORMAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
